An Equilibrium Model of the Business Cycle
Robert E. Lucas
Journal of Political Economy, 1975, vol. 83, issue 6, pages 1113-44
References: Add references at CitEc
Citations View citations in EconPapers (97) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-3808%2819751 ... O%3B2-5&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:ucp:jpolec:v:83:y:1975:i:6:p:1113-44
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Series data maintained by Journals Division ().